MathSciNet Relay Station
MathSciNet bibliographic data
MR1636556 (99h:46077) 46G20
Benítez, Carlos; Sarantopoulos, Yannis; Tonge, Andrew Lower bounds for norms of products of polynomials. Math. Proc. Cambridge Philos. Soc. 124 (1998), no. 3, 395–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement